# SDR ASAA2023050743172

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,108 hours, 597 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 6440
- Condition: Faulty
- Location: Window Heat
- Part time: 2,108 hours, 597 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

IN CRUISE @ FL300 WINDOW OVERHEAT (R1) ILLUMINATED. FOLLOWED QRH, LIGHT ILLUMINATED AGAIN. GROUNDED - YES. REF B737-9 AMM 30-41-11 REMOVED AND REPLACED WHCU, OPS TEST GOOD.
